MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS, LP; CIRCLAMP W/1.3CM BELL ST

CENTURION MEDICAL PRODUCTS, LP; CIRCLAMP W/1.3CM BELL ST
Catalog Number 330CRK
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2024 there was increased bleeding noted post procedure requiring the facility to use "surcigel to control bleeding".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2024 there was increased bleeding noted post procedure requiring the facility to use "surcigel to control bleeding".

Common Device Name
CIRCLAMP W/1.3CM BELL ST
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS, LP
301 catrell drive
howell MI 48843
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key18826229
Report Number1824619-2024-00005
Device Sequence Number3047682
Product Code HFX
UDI-Device Identifier10653160309901
UDI-Public10653160309901
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number330CRK
Device Lot Number2023041801
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown